# SDR IPXA2016041202054

- Difficulty date: April 12, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 49,059 hours, 11,632 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTIFICATION FROM RAMP OPS, L1 ENTRY DOOR STUCK IN MID POSITION.  VERIFIED PNEUMATIC AIR MOTOR DRIVE CHAIN BROKEN AND RESTRICTING DOOR OPS.  MANUALLY CLOSED DOOR IAW AMM 52-11-02-410-806.  ITEM TRANSFERRED TO M574849 IAW MEL 52-10-3-2, PLACARD INSTALLED DMP COMPLIED WITH.  L1 MAIN ENTRY DOOR DRIVE CHAIN DAMAGED.  REPLACED DRIVE CHAIN, IAW AMM 52-11-09-400-801.  ENTRY DOOR AT L-1 FUNCTIONS NORMALLY.
